MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM

BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM
Model Number H749LVSUS270
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Death (1802); Low Blood Pressure/ Hypotension (1914); Ventricular Fibrillation (2130); Stenosis (2263)
Date of Event 11/12/2020
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient experienced left bundle branch block (lbbb), vessel occlusion, ventricular fibrillation, hypotension, and death.The aortic valve was treated with deployment of the 27mm lotus edge valve.After deployment, the patient went into lbbb.The positioning was observed to be approximately 7mm deep, so the physician decided to reposition higher.Successful repositioning of the lotus edge valve involved re-sheathing and deployment into a more accurate position within the aortic annulus, in accordance with the instructions for use (ifu).The patient's rhythm returned to a normal sinus rhythm and the physician's were satisfied with the valve positioning.After the lotus edge valve was released, the patient's left coronary system shut down, as seen via angiography.The patient experienced hypotension and cardiac rhythm changes.Two coronary stents were placed; however, the patient had several rounds of ventricular fibrillation.Chest compressions were started and went for 45 minutes.The patient was stabilized and transferred to the intensive care unit, where later, passed away.

Brand Name
LOTUS EDGE VALVE SYSTEM
Common Device Name
LOTUS EDGE TM VALVE SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10945195
Report Number2134265-2020-16809
Device Sequence Number19597213
Product Code NPT
UDI-Device Identifier08714729960928
UDI-Public08714729960928
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P180029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/08/2020
Device Model NumberH749LVSUS270
Device Catalogue NumberH749LVSUS270
Device Lot Number0026029026
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2020
Initial Report FDA Received Date12/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
92630745-FA
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;